Advertisement -- Learn more about ads on this site.


    JOYOUS1917   19,771
SparkPoints
15,000-19,999 SparkPoints
 
 
Sugar and stevia, negative side effects.

Saturday, January 26, 2013

Sugar seems to affect my mood and general feeling of well being.
It really makes me feel ill, lethargic and half sick to my stomach.
I never really noticed it before I went on this low calorie life style.
Maybe I thought it was my natural state of being!
Also, I have to watch using too much stevia.
Although it does not affect how I feel, too much (6 packets too close together) tends to make have a rest room urgency (to put it politely).
SHARE
  Member Comments About This Blog Post:

1MYSTERY_LADY 1/26/2013 8:04PM

    emoticon

Report Inappropriate Comment
USMAWIFE 1/26/2013 6:59PM

    I can't use stevia.. Makes me ill. I take cinnamon capsules to help my cravings and that really does the trick

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.